Polynomial root finding over local rings and application to error correcting codes

Abstract : This article is devoted to algorithms for computing all the roots of a univariate polynomial with coefficients in a complete commutative Noetherian unramified regular local domain, which are given to a fixed common finite precision. We study the cost of our algorithms, discuss their practical performances, and apply our results to the Guruswami and Sudan list decoding algorithm over Galois rings.
Type de document :
Article dans une revue
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2013, 24 (6), pp.413-443. <10.1007/s00200-013-0200-5>
Liste complète des métadonnées


https://hal.inria.fr/hal-00642075
Contributeur : Guillaume Quintin <>
Soumis le : vendredi 20 décembre 2013 - 17:27:58
Dernière modification le : jeudi 9 février 2017 - 15:05:18
Document(s) archivé(s) le : vendredi 21 mars 2014 - 09:26:04

Fichier

main36.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Jérémy Berthomieu, Grégoire Lecerf, Guillaume Quintin. Polynomial root finding over local rings and application to error correcting codes. Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2013, 24 (6), pp.413-443. <10.1007/s00200-013-0200-5>. <hal-00642075v2>

Partager

Métriques

Consultations de
la notice

513

Téléchargements du document

347